# SDR SWAA2021040826499

- Difficulty date: October 27, 2020
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 20,775 hours, 9,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMEMT R/H Z-ANGLE; RBL 20; WL 156; BS 727C + 16' - 767 CORRODED IN MULTIPLE PLACES / BLENDED AND REMOVED CORROSION AFT CARGO COMPARTMENT R/H Z ANGLE RBL 20 WL 156 BS 727C+16 - 767 AND VERIFIED WITH 10X MAGNIFYING IAW SRM 51-10-02-0G-0 ORIGINAL THICKNESS .040' REMAINING THICKNESS .019' LOSS OF .021' OUT OF LIMITS IAW SRM 53-00-53-1A-2 FABRICATED NEW Z ANGLE AND SPLICE AND INSTALLED IAW SRM 51-40-02-0G-0 SRM 53-00-53-2R-5 AND BOEING DWG 146A7500 REV - TREATED AND PRIMED IAW AMM 51-21-41-370-803 AND AMM 51-21-72-370-804 P/N 146A7502-52
